Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 155, NWS Pueblo, CO

July 24, 2018Fremont County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 24, 2018, 3:07 PM MDT for Fremont County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2018, 3:07 PM MDT (21:07 UTC)
Expired
Jul 24, 2018, 3:30 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS55 KPUB 242107
SVRPUB
COC043-242130-
/O.NEW.KPUB.SV.W.0155.180724T2107Z-180724T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
307 PM MDT TUE JUL 24 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Fremont County in central Colorado...

* Until 330 PM MDT.

* At 306 PM MDT, a severe thunderstorm was located near Texas Creek,
  or 49 miles southwest of Colorado Springs, moving south at 10 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Cotopaxi and Texas Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 10569 3851 10553 3831 10539 3827 10557
      3830 10574
TIME...MOT...LOC 2106Z 347DEG 7KT 3847 10561 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hodanish
1 follow-up statement
475 
WWUS55 KPUB 242129 RRA
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
329 PM MDT TUE JUL 24 2018

COC043-242139-
/O.EXP.KPUB.SV.W.0155.000000T0000Z-180724T2130Z/
Fremont CO-
329 PM MDT TUE JUL 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FREMONT COUNTY
WILL EXPIRE AT 330 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 3852 10569 3851 10553 3831 10539 3827 10557
      3830 10574
TIME...MOT...LOC 2129Z 347DEG 7KT 3843 10560 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 11:16 AM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 24, 11:16 AM MDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1116 AM MDT Tue Jul 24 2018

.UPDATE...
Issued at 947 AM MDT Tue Jul 24 2018

Based on HRRR output and anecdotal conditions, went ahead and
issued Flash Flood watch for the S Mtns from Fremont county
southward. Watch is in effect until 9 pm. \/Hodanish

&&

.SHORT TERM...(Today and tonight)
Issued at 437 AM MDT Tue Jul 24 2018

Only a few remnants of yesterday's convection left across the region
early this morning, with showers around Trinidad and sprinkles
across the eastern plains as of 10z. Expect most precip to end by
sunrise, and will carry just some very low pops for light showers
near the KS border and over the higher peaks into mid-morning.
Plentiful moisture will remain in place across the entire area again
today, with significant instability (CAPES 1-2k J/KG) developing at
many locations by mid-afternoon. Main difference in convective set-
up today versus yesterday is in the upper levels, as short wave
which helped fire Mon storms was dropping south into the TX
Panhandle early this morning with weak subsidence developing behind
it over sern CO. Some weaker energy evident early this morning over
wrn CO in satellite/radar imagery will rotate eastward across the
area today, though upward motion with any feature this
afternoon/evening will be weaker than yesterday. 0-6km shear is also
forecast to be weaker today, with values in the 30-40 kt range
versus 40-50 kts yesterday. Overall, expect sct storms to develop
over the mountains again this afternoon, with W-NW steering flow
aloft taking convection eastward across interior valleys and into
the I-25 corridor late in the day, before storms gradually dissipate
on the plains this evening. Main threat will again be locally heavy
rainfall and flash flooding, though areal extent of any flooding
should be less than yesterday. Swed has marginal risk of severe
over most of the I-25 corridor and adjacent plains, which looks
reasonable, as some briefly severe wind/hail will be possible
where higher CAPE air pools along and west of I-25. Max temps
today look near to slightly cooler than yesterday, as air mass
remains moist across the area.

.LONG TERM...(Wednesday through Monday)
Issued at 437 AM MDT Tue Jul 24 2018

Overview...Deterministic models are in generally good agreement
on the large scale pattern for the duration of the long-term
forecast period. The GFS ensemble also shows little spread. The
upper-level high pressure system is forecast to begin the period
centered over southern Arizona, with northwest flow over Colorado.
The high pressure only moves slightly northwest through Saturday.
Sunday into Monday, the high pressure expands north across the
western US, amplifying flow northwest to north/northwest flow over
Colorado. Embedded disturbances and favorable atmospheric
moisture (TPW over 1.25" across plains and 0.75" over eastern
mountains) will lead to daily thunderstorm chances for most areas.

Wednesday...Scattered to widespread thunderstorms will develop
across the mountains and high valleys by early afternoon and drift
east onto the plains. Meanwhile, a cold front will be pushing south
across the plains through the afternoon and into the early evening,
forcing additional thunderstorm development. All of the plains have
at least scattered thunderstorm chances. Atmospheric moisture will
be well above normal, with TPW values near 1" across the high
terrain and 1.5" across the plains. Therefore, storms will have the
potential to produce very heavy rainfall, so flash flooding will be
a concern, especially over urban areas and burn scars. The upper
level jet will be skirting northern COlorado, so marginal flow aloft
should yield EBShear to around 30-35 knots. MLCAPE will reach up to
750 j/kg across the mountains and 1500 j/kg across the plains.
Forecast soundings indicate skinny CAPE with inverted-V profiles in
the lowest levels, so strong gusty winds and low-end-severe to sub-
severe hail will be possible with the strongest thunderstorms.
Widespread nature of convection will also limit the severe threat.
High temperatures ahead of the cold front will be in the mid to
upper 90s across the plains, and mid to upper 80s in Colorado
Springs and the high valleys.

Thursday...Surface winds across the plains will become easterly
upslope behind the previous day's cold front, maintaining the high
degree of atmospheric moisture and driving surface dew points to
around 50 across the eastern mountains. Thunderstorms will again
develop by early afternoon across the mountains. Given the higher
dew points, MLCAPE will be in the range of 1000 to 1500 j/kg across
the eastern mountains. Additionally, the easterly surface winds
beneath ~30 knot mid-level flow should yield favorable deep layer
shear. The setup should allow for a few strong to severe storms to
develop, with gusty winds and large hail the primary threats. The
heavy rain flash flood potential will also persist over the
mountains. While storm coverage and severity will be greatest over
the eastern mountains, several storms will advance east onto the
plains during the late afternoon and evening. Temperatures will be
cooler east of the mountains, with highs in the low/mid 80s across
the plains and mid 70s in Colorado Springs.

Friday through Monday...Daily afternoon/early evening thunderstorm
activity looks to continue through the remainder of the long term
period with favorable moisture and disturbed northwest flow
persisting. Precip chances look greatest over the eastern
mountains and plains, with slightly less activity forecast along
the continental divide where flow is weaker and moisture less
abundant. At least marginal instability along with increasing flow
aloft as the upper jet sags south will allow for strong to severe
storms to develop each day. Flash flooding will continue to be a
concern as well. An improved severe setup could develop Monday
over southern Colorado as mid-level flow increases and becomes
more amplified above surface southeasterlies and near 60 dew
points. Temperatures remain near/just below normal through Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1110 AM MDT Tue Jul 24 2018

Thunderstorms today will not be as widespread or strong as
yesterday. Best chance of thunder at KCOS will be between 23 utc
and 02 utc. I do not anticipate any low clouds later tonight.

KPUB will have a chance of storms from 01 utc to 03 utc this
evening.

KALS may see a passing storm 23 ut to 01 utc. Otherwise VFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for COZ072>080-
083-087.

&&

UPDATE...HODANISH
SHORT TERM...PETERSEN
LONG TERM...LINE
AVIATION...HODANISH
Hazardous weather outlook, Jul 24, 11:25 AM MDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Tue Jul 24 2018

COZ058>089-093>099-251730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Tue Jul 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
this afternoon, with storms moving east across interior valleys
and the I-25 Corridor late this afternoon, and then out across the
adjacent eastern plains in the evening. The main threat from
storms will be locally heavy rain. With grounds already saturated
from rains yesterday, localized flash flooding will be possible.
Burn scars, especially from highway 50 south to the New Mexico
border, will be highly susceptible to flooding today.

One or two of the storms on the plains will also be capable for
producing wind gusts to 60 mph and hail up to the size of nickels.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A pattern of abundant moisture and disturbances embedded in
northwest flow is forecast to remain in place through the next
week. This setup will lead to daily thunderstorm chances across
the mountains and plains, particularly over the eastern mountains
and plains. The main threats with storms each day will be wind
gusts up to 50 mph, small hail, lightning, and heavy rainfall.
Some stronger storms may produce hail over 1" and winds to 60 mph.
Flash flooding will be possible each day, especially over recent
burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
adjacent plains.

Hodanish

In the hours before

Special weather statement, Jul 24, 2:32 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT TUE JUL 24 2018

COZ084-085-242115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
232 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 315 PM MDT...

At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 17 miles northeast of Colorado Springs. This storm
was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Peyton and Black Forest.

LAT...LON 3888 10443 3900 10480 3913 10482 3913 10432
TIME...MOT...LOC 2032Z 293DEG 4KT 3905 10466

KTS
Special weather statement, Jul 24, 2:35 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT TUE JUL 24 2018

COZ074-075-088-242115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
235 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO...
SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 315
PM MDT...

At 235 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Stonewall, or 30 miles west of Trinidad, moving south
at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonewall, Segundo, Gulnare, Boncarbo and Weston.

LAT...LON 3700 10517 3734 10515 3735 10468 3699 10463
      3699 10493
TIME...MOT...LOC 2035Z 354DEG 8KT 3702 10502

KTS
Special weather statement, Jul 24, 2:44 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT TUE JUL 24 2018

COZ076-077-242130-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
244 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 330
PM MDT...

At 243 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Waugh Mountain, or 46 miles southwest of Colorado
Springs, moving southeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texas Creek.

LAT...LON 3852 10573 3864 10552 3852 10529 3831 10557
TIME...MOT...LOC 2043Z 303DEG 8KT 3852 10559

KTS
Special weather statement, Jul 24, 2:46 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT TUE JUL 24 2018

COZ079-080-083-086-087-242130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
246 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...EASTERN
CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 330 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Greenhorn Mountain, or 32 miles southwest of
Pueblo, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greenhorn Mountain, Silver Cliff, Rye, Beulah, San Isabel, Colorado
City and Rosita.

LAT...LON 3812 10538 3823 10514 3799 10476 3781 10506
TIME...MOT...LOC 2046Z 303DEG 8KT 3807 10516

KTS
Local storm report, Jul 24, 2:50 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             4 NNE BLACK FOREST      39.07N 104.67W
07/24/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jul 24, 3:02 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 NW BLACK FOREST       39.04N 104.74W
07/24/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            ROTATION WAS OBSERVED, NO FUNNEL.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:11 PM MDTFlash Flood WarningPUBPueblo110 min
Jul 23, 6:21 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo114 min
Jul 23, 6:28 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero46 min
Jul 23, 6:30 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo45 min
Jul 23, 6:56 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero49 min
Jul 23, 7:31 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Las Animas, Otero3 hr
Jul 23, 7:38 PM MDTFlash Flood WarningPUBBent, Crowley, Otero3 hr
Jul 23, 7:52 PM MDTSpecial Weather StatementPUBBent23 min
Jul 23, 8:14 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo61 min
Jul 23, 8:34 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Prowers3 hr
Jul 23, 8:53 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jul 23, 9:12 PM MDTFlash Flood WarningPUBKiowa, Prowers3 hr
Jul 23, 9:28 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 23, 10:02 PM MDTFlash Flood WarningPUBFremont, Pueblo104 min
Jul 23, 11:38 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo2 hr
Jul 24, 9:44 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more12 hr
Jul 24, 2:09 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 24, 2:25 PM MDTSpecial Weather StatementPUBConejos35 min
Jul 24, 2:27 PM MDTSpecial Weather StatementPUBChaffee48 min
Jul 24, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 24, 2:35 PM MDTSpecial Weather StatementPUBCostilla40 min
Jul 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jul 24, 2:44 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 24, 2:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 2:54 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 24, 3:07 PM MDTFlash Flood WarningPUBEl Paso90 min
Jul 24, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 24, 3:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 24, 3:20 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano16 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas50 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 24, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache2 hr
Jul 24, 3:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 24, 3:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 3:49 PM MDTFlash Flood WarningPUBEl Paso, Teller51 min
Jul 24, 4:07 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 24, 4:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo, Saguache31 min
Jul 24, 4:46 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano44 min
Jul 24, 4:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jul 24, 4:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 24, 4:57 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas22 min
Jul 24, 5:06 PM MDTFlash Flood WarningPUBTeller2 hr
Jul 24, 5:30 PM MDTFlash Flood WarningPUBCuster, Fremont105 min
Jul 24, 5:49 PM MDTSpecial Weather StatementPUBHuerfano41 min
Jul 24, 5:56 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.